Periods coming oftener

by Tove
(Norway)

I have bought progesterone creme, and have used it for about three months... I am anxious because i think my periods are coming oftener now.

Maybe after a week when using the creme I start bleeding again. Is this normal? I am also using Mirena (levonorgestrel-releasing intrauterine system), can I use progesterone-creme although? I am 43 years old.

Comments for Periods coming oftener

Click here to add your own comments

Oct 06, 2011
Periods coming oftener
by: Wray

Hi Tove Progesterone can upset the cycle when first using it, making bleeding either earlier or later. But after a few cycles it does right itself. We have more info on our page How to use progesterone cream. You can use progesterone with the Mirena, but please read our page on Contraceptives. All of them can cause adverse effects. The Mirena releases a progestin into the body, this reduces progesterone levels, not what any woman needs. You might like to chat to a distributor we have in Norway, her name is Nita and you can contact her via her website here. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Share this page:
Find this page helpful? Please tell others. Here's how...

Would you prefer to share this page with others by linking to it?

  1. Click on the HTML link code below.
  2. Copy and paste it, adding a note of your own, into your blog, a Web page, forums, a blog comment, your Facebook account, or anywhere that someone would find this page valuable.

Search over 8,400 pages on this site...